# SDR O2GA2015120784301

- Difficulty date: December 2, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N843UP
- Make and model: Beech B300
- Aircraft serial: FL995
- Aircraft time: 344 hours, 308 cycles
- Engine: Pwa PT6A60A
- Engine time: 344 hours, 308 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061333
- Part serial: 14498913
- Condition: Defective
- Location: Lt Engine
- Part time: 5 hours, 4 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT CRUISE FLIGHT FL270, THE LT ENG SLOWLY ROLLED BACK TO IDLE 58% N1.  EMER CHECKLIST FOLLOWED.  AN EMER WAS DECLARED & DIVERTED.  LANDING WAS UNEVENTFUL.  REPLACED LT ENG FCU, RIGGING ACCOMPLISHED & SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  ACFT WAS RTS.
